# SDR 04FDEA01608

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Part number: ASL00401
- Condition: Worn
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG LT CORE COWL FWD RUB STRIP WORN.  REMOVED AND REPLACED RUBSTRIP IAW SRM 51-31-01 AND SRM 51-35-01 AT MAE.
